BibTeX record journals/jct/Schultz11

download as .bib file

@article{DBLP:journals/jct/Schultz11,
  author    = {Carsten Schultz},
  title     = {The equivariant topology of stable Kneser graphs},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {118},
  number    = {8},
  pages     = {2291--2318},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.jcta.2011.04.009},
  doi       = {10.1016/j.jcta.2011.04.009},
  timestamp = {Tue, 16 Feb 2021 14:06:56 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/Schultz11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics